# SDR UIEA200800027

- Difficulty date: February 2, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 98,200 hours, 19,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 2397
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRELIMINARY REPORT, ON TAKEOFF ROTATION, FREIGHT CAME LOOSE ON MAIN DECK SLID AFT AND PENETRATED THE AFT PRESSURE BULKHEAD.  CREW PERFORMED AN ATB AND LANDED WITHOUT INCIDENT INTO LFW.  AIRCRAFT SUSTAINED APPROX 12 INCH HOLE.  AIRCRAFT DAMAGE BEING EVALUATED BY MANUFACTURE TEAM.
